MathSciNet Relay Station
MathSciNet bibliographic data
MR2072766 14J45 (14J50)
Hwang, Jun-Muk; Mok, Ngaiming Automorphism groups of spaces of minimal rational curves on Fano manifolds of Picard number 1. J. Algebraic Geom. 13 (2004), no. 4, 663–673.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement